Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Theoretical Linguistics

An Open Peer Review Journal

Editor-in-Chief: Krifka, Manfred

Ed. by Gärtner, Hans-Martin

4 Issues per year


IMPACT FACTOR 2016: 0.864
5-year IMPACT FACTOR: 1.744

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.457
Source Normalized Impact per Paper (SNIP) 2017: 1.318

Online
ISSN
1613-4060
See all formats and pricing
More options …
Volume 40, Issue 3-4

Issues

Distributing roots: Listemes across components in Distributed Morphology

Paolo Acquaviva
Published Online: 2014-10-04 | DOI: https://doi.org/10.1515/tl-2014-0011

About the article

Published Online: 2014-10-04

Published in Print: 2014-10-01


Citation Information: Theoretical Linguistics, Volume 40, Issue 3-4, Pages 277–286, ISSN (Online) 1613-4060, ISSN (Print) 0301-4428, DOI: https://doi.org/10.1515/tl-2014-0011.

Export Citation

©2014 by Walter de Gruyter Berlin/Munich/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in